# SDR DALA2021121307684

- Difficulty date: December 10, 2021
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 BROKEN SUPPORT ANGLE FR64 TO FR65 AND STR 44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE PER A320 SRM 51-72-11, A320 SRM 51-41-11 AND A320 SRM 51-21-11. (2047884)
